MAUDE Adverse Event Report: RESPIRONICS, INC. MILLENNIUM M10; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. MILLENNIUM M10; GENERATOR, OXYGEN, PORTABLE
Model Number M10600
Medical Device Problem Codes Fire (1245); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Burn(s) (1757); Pain (1994); Skin Inflammation/ Irritation (4545)
Date of Event 11/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a voluntary medwatch with uf/importer report #(b)(6) alleging a patient suffered burns to the face, upper lips, left eyebrow, eyelashes, and scabbing in the nasal passages due to oxygen igniting while the patient was smoking with oxygen on via nasal cannula while using a millenium m10 concentrator device.The patient reports the oxygen in the device ignited but the patient was able to extinguish it quickly.The patient denied difficulty breathing and there were no injuries visible to the patient's throat or oral cavity.The patient reported the pain was at 2/10 at the time.The patient states they were educated to not smoke with oxygen and on the risks of fire/injury but had proceeded to do so.The oxygen concentrator and tubing were replaced.No medical intervention was specified.A final report is being submitted.If new information becomes available, a follow-up/supplemental report will be completed.
 
Additional Manufacturer Narrative
The manufacturer received a voluntary medwatch with uf/importer report #(b)(4) alleging a patient suffered burns to the face, upper lips, left eyebrow, eyelashes, and scabbing in the nasal passages due to oxygen igniting while the patient was smoking with oxygen on via nasal cannula while using a millenium m10 concentrator device.The patient reports the oxygen in the device ignited but the patient was able to extinguish it quickly.The patient denied difficulty breathing and there were no injuries visible to the patient's throat or oral cavity.The patient reported the pain was at 2/10 at the time.The patient states they were educated to not smoke with oxygen and on the risks of fire/injury but had proceeded to do so.The oxygen concentrator and tubing were replaced.No medical intervention was specified.A final report is being submitted.If new information becomes available, a follow-up/supplemental report will be completed.This correction report is being filed to correctly list the importer medwatch report (b)(4) in block h10, related report field.

Brand Name
MILLENNIUM M10
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23762785
Report Number2518422-2025-112469
Device Sequence Number13281752
Product Code CAW
UDI-Device Identifier00606959015678
UDI-Public(01)00606959015678
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K043006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM10600
Device Catalogue NumberM10600
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale
Patient Weight43 KG
Patient RaceWhite